MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number FX811B3B4AMABB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided in the final report.
 
Event or Problem Description
Arjo was notified that the citadel plus bed frame moved down unintentionally.There was no indication of the patient involvement.No injury was reported.
 
Event or Problem Description
During the quality control inspection of the citadel plus bed frame upon its return from the customer, it was found that the bed moved down unintentionally and the e300 error code was displayed on the side rail control panel.There was no customer allegation.There was no patient involvement, and no injury was reported.
 
Additional Manufacturer Narrative
The occurrence of the e300 error code indicates that the control button was depressed for more than 90 seconds.According to citadel plus instruction for use (ifu 831.374.En rev.14), to clear the code it is needed to remove pressure from control buttons.If the error code is not clear, service is needed.The device inspection revealed that the button responsible for lowering the bed frame located on the control panel on the left-hand head-end side rail the button was stuck in the activated position.Based on the review of previous complains, the main factor that could lead to the button being stuck might be normal wear due to age or related to an excessive force applied to the control panel (originating from the collisions with objects, such as door frames or from the bed being pressed against a different surface, such as wall).Moreover, the suppliers investigation, revealed that there is also possibility that the internal metal snap dome inside the switch could be displaced, preventing it from returning to its neutral position.In the complaint at hand, the faulty button exhibited signs of damage, minor dent (photographic evidence provided confirmed malfunction).Based on that, the button failure resulted from the excessive force applied to the control panel.The citadel plus instructions for use (ifu 831.374.En) include the following information regarding regular check of the bed: "check that the patient controls, care giver controls and attendant control panels operate correctly" - weekly, "carry out a full test of all electrical bed positioning functions (backrest, height, tilt, etc.)" - weekly, "if the result of any of these actions is unsatisfactory, contact arjo or qualified service personnel." moreover, the ifu instructs how to use the bed to avoid mechanical damage.The citadel plus bed frame was not up to the manufacturer¿s specification due to faulty button located on the control panel.The complaint was assessed as reportable due to allegation that the bed moved on its own.There was no patient involvement, and no injuries were reported.

Brand Name
CITADEL PLUS
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24780995
Report Number3007420694-2026-00057
Device Sequence Number20366880
Product Code FNL
UDI-Device Identifier05055982756532
UDI-Public(01)05055982756532(11)210820
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFX811B3B4AMABB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown